# SDR SWAA2022040109225

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR; AFT CORNER SCUFF PLATE IS CRACKED IN 2 LOCATIONS / AFT CARGO AFT CORNER SCUFF PLATE REPAIRED ON WO# 39996-8300-0001 AND EA 1-A53-2076 REV 11.
